# SDR SIMA200422407

- Difficulty date: July 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N729AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145343
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1452246013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTOIN, MAINTENANCE FOUND FLOORBEAM CORROSION IN CENTER FUSELAGE.  REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED A REPAIR ANGLE, FILLER, TWO SHIMS AND PLATE.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 26, 53-21-10 FIGURE 201.  (M)
